# SDR CA961120003

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BA080061
- Condition: Burnt
- Location: Cabin
- Component: Bruce
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) BURNING SMELL NOTED AT REAR OF CABIN. LIGHT BALLAST SMELLED BURNT ON INSIDE OF BALLAST.
